MAUDE Adverse Event Report: AVALIGN TECHNOLOGIES INC AVALIGN; LEWIN BONE FORCEPS

AVALIGN TECHNOLOGIES INC AVALIGN; LEWIN BONE FORCEPS
Model Number VM38-1931
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 30jun2025, quality received a customer complaint notification.The customer stated: "we are having some issues with this specific instrument.We have broken probably 4 of them so far, when put under even slight pressure.One of the ends completely snapped off during a surgery today while trying to grab hold of the femoral neck as you can see in the picture i've attached.No patient injuries were had.".

Brand Name
AVALIGN
Common Device Name
LEWIN BONE FORCEPS
Manufacturer (Section D)
AVALIGN TECHNOLOGIES INC
626 cooper ct
schaumburg IL 60183
Manufacturer Contact
alexis kurz
626 cooper ct
schaumberg, IL 60173
8479080292
MDR Report Key22616666
Report Number1421101-2025-00001
Device Sequence Number9737745
Product Code GEN
UDI-Device Identifier00190776060923
UDI-Public00190776060923
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVM38-1931
Device Lot Number050124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown